Capacity expansion in stochastic flow networks

Alexopoulos, Christos, Fishman, George S. . Probability in the Engineering and Informational Sciences 1992. 6 :99-118

Locate this article in:

Bibtex

@article{CIS-108013,
  Author = {Alexopoulos, Christos and Fishman, George S.},
  Title = {Capacity expansion in stochastic flow networks},
  Journal = {Probability in the Engineering and Informational Sciences},
  Volume = {6},
  Year = {1992},
  Pages = {99--118},
  Keywords = {Sensitivity}
}

Similar articles